# SDR COMA0860394

- Difficulty date: September 19, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 19,763 hours, 16,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6013600121S
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS640 FRAME CRACKED AT STR 9L.  REPLACED FRAME IAW SRM AND S/B601R 53-061.
